| Model Number |
FGS-7000 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Any device malfunction during treatment can potentially lead to a user electing to perform a repeat endometrial ablation, which can pose a serious risk to health.Labeling for the cerene cryotherapy device states that the "treatment status and next steps" for error code 379 is "uterus partially treated, end procedure, do not re-treat." though it was noted that a repeat endometrial ablation was performed, no injury or adverse events were reported.
Event or Problem Description
The procedure was conducted in the office setting.A few seconds after the ablation cycle began, error code 379 was displayed on the device and the procedure stopped.Venting was initiated and the physician removed the device from the patient.The physician then proceeded with a new device and completed a full treatment on the patient.The patient was discharged.No adverse events or injury were reported.Based on evaluation of the returned device, the root cause for the malfunction was tearing in the silicone pressure sleeve during manufacturing.Process updates have since been implemented to help prevent this failure mode.